# SDR 97ZZZX4028

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 697
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Comp Resistor
- Part number: 8974768
- Condition: Wire Broken
- Location: Lt Eng Egt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

POWER RUN-UP ON TAXIWAY, LEFT EGT GAUGE ZERO, CIRCUIT BREAKER TRIPPED.  RESET AND TRIPPED AGAIN.  FOUND WIRE TO COMP RESISTOR BROKEN.  REPLACED COMP RESISTOR IAW JS AND TPE MM.  OPS CHECK GOOD.
